# SDR DALA2024041204335

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: UNKNOWN
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 BROKEN FLAP TRACK FAIRING 631CB BONDING PLATE ON RH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 616309-14. (0288691)
